# SDR AALA202406102490

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 48,564 hours, 18,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON INSTALLATION OF THE TEMPERATURE SIMULATION DEVICES FOUND EMERGENCY LIGHT AT TEMPERATURE SENSOR 23HK WIRING TO BE DAMAGED AND DETACHED. REPLACED TERMINAL AT GROUND WIRE FOR EMERGENCY LIGHT 208WL.
